Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Arcwise connectivity of semi-aposyndetic plane continua

Charles Lemuel Hagopian

Vol. 37 (1971), No. 3, 683–686
Abstract

Suppose M is a bounded semi-aposyndetic plane continuum and for any positive real number 𝜖 there are at most a finite number of complementary domains of M of diameter greater than 𝜖. In this paper it is proved that M is arcwise connected.

Mathematical Subject Classification
Primary: 54F20
Milestones
Received: 4 December 1970
Revised: 28 April 1971
Published: 1 June 1971
Authors
Charles Lemuel Hagopian